Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 114, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 27, 2011, 5:59 PM EDT for Columbia County, Sullivan County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2011, 5:59 PM EDT (21:59 UTC)
- Expired
- May 27, 2011, 7:00 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Sullivan County, PA
The radar
The Binghamton radar (KBGM), 103 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:57 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
780
WUUS51 KCTP 272159
SVRCTP
PAC037-113-272300-
/O.NEW.KCTP.SV.W.0114.110527T2159Z-110527T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
559 PM EDT FRI MAY 27 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
EASTERN SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 700 PM EDT
* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR CENTRAL...MOVING NORTH AT
25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RICKETTS GLEN STATE PARK AROUND 610 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD
118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4131 7631 4121 7632 4119 7630 4118 7630
4119 7645 4125 7647 4127 7645 4128 7648
4156 7644 4155 7624 4154 7621
TIME...MOT...LOC 2200Z 202DEG 20KT 4131 7635
$$
FORECASTER: LAMBERT1 follow-up statement
051
WWUS51 KCTP 272232
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
632 PM EDT FRI MAY 27 2011
PAC037-272242-
/O.CAN.KCTP.SV.W.0114.000000T0000Z-110527T2300Z/
COLUMBIA PA-
632 PM EDT FRI MAY 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLUMBIA COUNTY
IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4132 7631 4133 7647 4156 7644 4155 7624
4154 7621
TIME...MOT...LOC 2232Z 186DEG 16KT 4143 7637
$$
PAC113-272300-
/O.CON.KCTP.SV.W.0114.000000T0000Z-110527T2300Z/
SULLIVAN PA-
632 PM EDT FRI MAY 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN SULLIVAN COUNTY...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR RICKETTS GLEN STATE PARK...OR 16 MILES WEST OF NOXEN...MOVING
NORTH AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DUSHORE AROUND 655 PM EDT...
THIS WILL IMPACT ROUTE 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4132 7631 4133 7647 4156 7644 4155 7624
4154 7621
TIME...MOT...LOC 2232Z 186DEG 16KT 4143 7637
$$
FORECASTER: RXR/KOZARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:53 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 27, 3:53 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 353 PM EDT FRI MAY 27 2011 .SYNOPSIS... A SLOWLY FILLING UPPER TROUGH WILL KEEP THE REGION UNSETTLED INTO THE WEEKEND. A STRONG UPPER LEVEL RIDGE IS FORECAST TO BECOME ESTABLISHED OVER THE EASTERN UNITED STATES BY THE SECOND HALF OF THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED FOR THE EARLY TO MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE STRENGTHENS AND SHOULD LIKELY BRING THE FIRST PROLONGED HEAT OF THE SEASON TO THE REGION. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH FOR MUCH OF CENTRAL PA THROUGH 8 PM. A QUASI-STATIONARY FRONT FROM MAINE DOWN OVER NRN PA INTO OHIO CONTINUES TO BE A FOCUS FOR SHOWERS AND STORMS INTO THIS EVENING. BEST INSTABILITY REMAINS ACROSS EASTERN AREAS ALONG AND SOUTH OF THE FRONT. PROGS SHOW SOME INCREASE IN WIND WITH HEIGHT BUT VERY LITTLE DIRECTIONAL SHEAR. SO WITH THE EXCEPTION OF VERY NEAR THE FRONT...IT LOOKS LIKE IT WILL BE A HIGH CAPE LOW SHEAR DAY...WHICH WILL TEND TOWARD THE MAIN THREATS OF LOCALIZED DAMAGING WINDS AND POSSIBLY LARGE HAIL. IT WILL ALSO CREATE THE RISK OF LOCALLY HEAVY RAIN. AREAS THAT GOT HIT YESTERDAY WILL BE ESPECIALLY VULNERABLE TO FLOODING...BUT CONFIDENCE IS TOO LOW ON A THREAT ZONE FOR ANY KIND OF WATCH. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SATURDAY/... CONVECTION THAT IS UNDERWAY THIS EVENING WILL GRADUALLY BECOME MORE AND MORE SCATTERED OVERNIGHT AS WE LOSE THE INSTABILITY...THOUGH SHOWERS MAY PERSIST THROUGH THE OVERNIGHT IN THE NORTHEAST. THE BOUNDARY THAT IS HANGING IN OVER THE AREA IS FINALLY FCST TO WASH OUT...LEAVING A STILL MOIST SOUTHERLY FLOW IN ITS PLACE RIGHT INTO THE WEEKEND. OVERNIGHT LOWS TONIGHT WILL BE QUITE MILD WITH HIGH HUMIDITY. TEMPS SHOULD AVERAGE AROUND 10 DEG ABOVE NORMAL. && .LONG TERM / 6 PM SATURDAY THROUGH FRIDAY/... THE UPPER TROUGH WILL MOVE EAST AND GRADUALLY FILL ACROSS THE CENTRAL APPALACHIANS BY TOMORROW NIGHT. THE AXIS OF RELATIVELY HIGH PWAT AIR UNDER THE SOUTHERLY FLOW AHEAD OF THE TROUGH WILL GRADUALLY PINCH OFF AND MOVE EAST AS THE UPPER TROUGH WEAKENS AND LIFTS OUT. ANY SHOWERS SATURDAY NIGHT WILL CONTINUE TO WASH UNDER THE DWINDLING UPPER FORCING. BY SUNDAY A STRONG UPPER RIDGE WILL BEGIN TO BUILD OVER THE AREA. BRINGING THE SEASON'S FIRST REAL SHOT OF HIGH HEAT. THE 500 RIDGE IS FCST TO BLOW UP TO MORE THAN 5900M OVER THE NERN US...MORE THAN 2 STD DEV ABOVE NORMAL. THE QUESTION WILL BE HOW LONG THIS RIDGE HOLDS ON. A STRONG UPPER LEVEL LOW WILL RIDE OVER THE RIDGE...WEAKENING IT BY TUESDAY NIGHT INTO WEDNESDAY. THE GEFS CARVES OFF THE NORTHERN EDGE BY MID WEEK COURTESY OF A SHORTWAVE THAT IS MADE TO SLIDE THRU THE GR LAKES AND NERN US...WHILE THE ECMWF HOLDS ONTO THE BIG HEIGHTS FOR AT LEAST A DAY LONGER...DUE TO THE FACT THAT IT HAS IT LOCATED MORE OVER THE MIDWEST...THAN THE EASTERN US. SO TEMPERATURES FROM SUNDAY THROUGH TUESDAY SHOULD BE WELL INTO THE 80S TO THE LOW 90S. THE WARM TEMPS AND DRY AIR SHOULD ALLOW FOR LITTLE IF ANY CONVECTION. THE STRONG LOW MOVING THROUGH LATE TUESDAY THROUGH WEDNESDAY SHOULD BRING A FRONT OUT OF CANADA AND BRING A RESPITE FROM THE HEAT AND OUR GOOD CHANCE FOR PRECIPITATION. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... AS OF THE 18Z ISSUANCE...THE EASTERN HALF OF THE STATE IS UNDER VFR CONDITIONS...WITH SHOWERS AND LINGERING IFR CEILINGS OVER THE THE WEST. THE MAIN THREAT FOR THE REMAINDER OF THE DAY WILL BE THE RETURN OF SHRA/TSRA TO THE REGION THIS AFTERNOON. ENVIRONMENTAL CONDITIONS ARE ONCE AGAIN FAVORABLE FOR THE DEVELOPMENT OF SCATTERED SHRA/TSRA...ESPECIALLY IN THE SOUTHEASTERN PART OF THE STATE. THE SHRA/TSRA WILL FOLLOW A TYPICAL DIURNAL PATTERN...AND MOST STORMS SHOULD DISSIPATE BY 03Z. AFTERWARD...PATCHY MVFR FOG AND IFR/LIFR CEILINGS WILL SET IN THROUGH THE MORNING HOURS. OUTLOOK... SAT...MAINLY VFR WITH ISOLATED SHRA/TSRA. SUN-WED...MAINLY VFR...BUT ISOLATED SHRA AND TSRA WILL BE POSSIBLE AT TIMES. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/CERU/RXR NEAR TERM...RXR SHORT TERM...LA CORTE/CERU LONG TERM...LA CORTE/CERU AVIATION...RXR/KOZAR
Hazardous weather outlook, May 27, 5:35 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 535 PM EDT FRI MAY 27 2011 PAZ004>006-010-011-017-024-033-282145- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 535 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-282145- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 535 PM EDT FRI MAY 27 2011 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DEVOIR
In the hours before
Local storm report, May 27, 4:15 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG BLOSSBURG 41.68N 77.07W
05/26/2011 TIOGA PA EMERGENCY MNGR
*** 9 INJ *** NUMEROUS TREES DOWN
&&
EVENT NUMBER CTP1100186
JMCSpecial weather statement, May 27, 5:05 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 505 PM EDT FRI MAY 27 2011 PAZ019-027-045-049-050-272130- MIFFLIN PA-SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-UNION PA- 505 PM EDT FRI MAY 27 2011 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE... NORTHEASTERN MIFFLIN...SOUTHEASTERN CLINTON...SOUTHWESTERN UNION AND WEST CENTRAL SNYDER COUNTIES... AT 500 PM EDT...A STRONG THUNDERSTORM WAS NEAR SNYDER-MIDDLESWART... MOVING NORTH AT 25 MPH. WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR SNYDER-MIDDLESWART AROUND 510 PM...WEIKERT AROUND 520 PM AND LAURELTON CENTER AROUND 530 PM. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 522...STATE ROAD 45. LAT...LON 4106 7738 4100 7707 4068 7733 4073 7751 FORECASTER: RXR/KOZAR
Local storm report, May 27, 5:35 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL TODD 40.26N 78.08W
05/27/2011 M1.75 INCH HUNTINGDON PA PUBLIC
ESTIMATED WIND GUSTS OF 55 TO 60 MPH AT SMALL AIRSTRIP
IN TODD TOWNSHIP.
&&
EVENT NUMBER CTP1100187
MACHSpecial weather statement, May 27, 5:50 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
550 PM EDT FRI MAY 27 2011
PAZ037-272245-
TIOGA PA-
550 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT TIOGA COUNTY...
AT 542 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEETONIA...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR WELLSBORO AROUND 610 PM...KEENEYVILLE AROUND
630 PM...MANSFIELD AROUND 640 PM AND TIOGA AROUND 650 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.
LAT...LON 4199 7692 4184 7690 4155 7747 4169 7760
4201 7725 4200 7693
FORECASTER: RXR/KOZARSpecial weather statement, May 27, 5:52 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
552 PM EDT FRI MAY 27 2011
PAZ037-041-272215-
NORTHERN LYCOMING PA-TIOGA PA-
552 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LYCOMING AND
SOUTHEASTERN TIOGA COUNTIES...
AT 542 PM EDT...A STRONG THUNDERSTORM WAS NEAR TROUT RUN...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR BUTTONWOOD AROUND 600 PM AND RALSTON AROUND
620 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE ROAD
14.
LAT...LON 4161 7687 4159 7682 4157 7681 4134 7702
4130 7715 4133 7727 4164 7718 4164 7687
FORECASTER: RXR/KOZARSpecial weather statement, May 27, 5:53 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
553 PM EDT FRI MAY 27 2011
PAZ042-053-272245-
COLUMBIA PA-SULLIVAN PA-
553 PM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SULLIVAN AND NORTH
CENTRAL COLUMBIA COUNTIES...
AT 548 PM EDT...A STRONG THUNDERSTORM WAS NEAR FAIRMOUNT SPGS...
MOVING NORTH AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CENTRAL AROUND 600 PM...RICKETTS GLEN STATE
PARK AROUND 610 PM AND DUSHORE AROUND 640 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD
118.
LAT...LON 4131 7631 4121 7632 4117 7630 4119 7649
4126 7648 4127 7645 4128 7648 4156 7644
4155 7622 4153 7621
FORECASTER: RXR/KOZARThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:01 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 59 min |
| May 26, 8:27 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lebanon, Schuylkill | 44 min |
| May 26, 8:29 PM EDT | Special Weather Statement | CTP | Lancaster | 46 min |
| May 26, 10:33 PM EDT | Special Weather Statement | CTP | Bedford | 27 min |
| May 26, 10:59 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| May 26, 11:24 PM EDT | Special Weather Statement | CTP | Fulton, Huntingdon | 36 min |
| May 27, 12:31 AM EDT | Special Weather Statement | CTP | Cumberland, Perry | 59 min |
| May 27, 12:41 AM EDT | Special Weather Statement | CTP | Sullivan | 49 min |
| May 27, 1:14 AM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill and 2 more | 61 min |
| May 27, 1:21 AM EDT | Special Weather Statement | CTP | Cumberland, Franklin | 54 min |
| May 27, 2:02 AM EDT | Special Weather Statement | CTP | Cumberland, Dauphin | 58 min |
| May 27, 2:48 AM EDT | Special Weather Statement | CTP | Lebanon | 57 min |
| May 27, 2:17 PM EDT | Special Weather Statement | CTP | Somerset | 28 min |
| May 27, 2:50 PM EDT | Areal Flood Advisory | CTP | Bedford, Cambria, Somerset | 3 hr |
| May 27, 3:10 PM EDT | Special Weather Statement | CTP | Bedford | 95 min |
| May 27, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 67 min |
| May 27, 3:44 PM EDT | Special Weather Statement | CTP | Cameron | 76 min |
| May 27, 3:51 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 54 min |
| May 27, 3:59 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 46 min |
| May 27, 4:01 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| May 27, 4:14 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Potter | 46 min |
| May 27, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon, Mifflin | 59 min |
| May 27, 5:01 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 44 min |
| May 27, 5:05 PM EDT | Special Weather Statement | CTP | Union | 25 min |
| May 27, 5:07 PM EDT | Flash Flood Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 3 hr |
| May 27, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Snyder, Union | 49 min |
| May 27, 5:27 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton, Huntingdon | 63 min |
| May 27, 5:36 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 69 min |
| May 27, 5:44 PM EDT | Tornado Warning | CTP | Bedford | 46 min |
| May 27, 5:46 PM EDT | Tornado Warning | CTP | Bedford, Fulton, Huntingdon | 59 min |
| May 27, 5:47 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin | 58 min |
| May 27, 5:50 PM EDT | Special Weather Statement | CTP | Tioga | 55 min |
| May 27, 5:52 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
| May 27, 5:53 PM EDT | Special Weather Statement | CTP | Sullivan | 52 min |
| May 27, 5:56 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 64 min |
| May 27, 6:01 PM EDT | Tornado Warning | CTP | Tioga | 59 min |
| May 27, 6:06 PM EDT | Special Weather Statement | CTP | Adams | 54 min |
| May 27, 6:15 PM EDT | Tornado Warning | CTP | Bedford, Fulton | 45 min |
| May 27, 6:16 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Snyder, Tioga and 1 more | 59 min |
| May 27, 6:26 PM EDT | Special Weather Statement | CTP | York | 49 min |
| May 27, 6:40 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more | 65 min |
| May 27, 6:49 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Perry, York | 71 min |
| May 27, 7:00 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 45 min |
| May 27, 7:05 PM EDT | Special Weather Statement | CTP | Dauphin | 70 min |
| May 27, 7:29 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, York | 46 min |
| May 27, 7:39 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Mifflin, Northumberland, Perry, Snyder and 1 more | 81 min |
| May 27, 7:42 PM EDT | Areal Flood Advisory | CTP | Tioga | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.